Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 55, NWS Tallahassee, FL

April 12, 20108 counties in Georgia; Henry County, Alabama; 8 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 12, 2010, 2:39 PM EDT for 8 counties in Georgia; Henry County, Alabama; 8 counties in Florida. It took effect at Apr 13, 2010, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2010, 2:39 PM EDT (18:39 UTC)
In effect from
Apr 13, 2010, 2:00 PM EDT
Expired
Apr 13, 2010, 7:00 PM EDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Henry County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Lee County, GA, Quitman County, GA, Randolph County, GA, Terrell County, GA, Worth County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WWUS82 KTAE 121839
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 PM EDT MON APR 12 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND THE FLORIDA BIG
BEND EXCEPT FOR THE EASTERN PORTION AND IMMEDIATE COASTAL AREAS
FOR EXPECTED LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 35
PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ 
TO 7 PM EDT /6 PM CDT/ TUESDAY FOR PORTIONS OF EASTERN FLORIDA 
PANHANDLE AND THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH EVENING FOR MOST OF THE FLORIDA EASTERN PANHANDLE AND THE
BIG BEND...

.DISCUSSION...WITH HIGH PRESSURE CENTERED TO THE NORTHEAST...
A PERSISTENT MODERATE AND LOCALLY GUSTY NORTHEAST TO EAST WIND
WILL LIMIT MOISTURE TRANSPORT. WITH THIS HIGH STRENGTHENING
THROUGH THE MIDDLE OF THE WEEK...THE COMBINATION OF RELATIVELY DRY
AIR AND WARM TEMPERATURES WILL PRODUCE LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT THROUGH MIDWEEK...ESPECIALLY WEST OF 
THE APALACHICOLA RIVER. DISPERSION WILL ALSO REMAIN HIGH. A RED
FLAG WARNING REMAINS IN EFFECT FOR PORTIONS OF NORTH FLORIDA UNTIL
TONIGHT. A RED FLAG WARNING AND A FIRE WEATHER WATCH HAVE BEEN
ISSUED FOR PORTIONS OF THESE COUNTIES FOR TUESDAY AND WEDNESDAY
AFTERNOON AND EARLY EVENING RESPECTIVELY.

FLZ013-018-026-027-130130-
/O.CAN.KTAE.FW.A.0049.100413T1700Z-100414T0100Z/
/O.NEW.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
/O.CON.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
CALHOUN-INLAND JEFFERSON-LIBERTY-INLAND WAKULLA-
239 PM EDT MON APR 12 2010 /139 PM CDT MON APR 12 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING.THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH FOR
TUESDAY HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-108-112-130100-
/O.CAN.KTAE.FW.A.0049.100413T1700Z-100414T0100Z/
/O.CON.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
INLAND GULF-SOUTH WALTON-COASTAL BAY-
139 PM CDT MON APR 12 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING.THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED
THE FIRE WEATHER WATCH FOR TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-009>011-016-017-130130-
/O.UPG.KTAE.FW.A.0049.100413T1700Z-100414T0100Z/
/O.NEW.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
/O.NEW.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
/O.CON.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-GADSDEN-LEON-
239 PM EDT MON APR 12 2010 /139 PM CDT MON APR 12 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM
CDT/ TO 7 PM EDT /6 PM CDT/ TUESDAY. A FIRE WEATHER WATCH HAS ALSO
BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-130130-
/O.UPG.KTAE.FW.A.0049.100413T1700Z-100414T0100Z/
/O.NEW.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
/O.CON.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
CENTRAL WALTON-INLAND BAY-
139 PM CDT MON APR 12 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ019-028-029-034-130130-
/O.NEW.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
239 PM EDT MON APR 12 2010

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BLOCK
3 follow-up statements
194 
WWUS82 KTAE 130120
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 PM EDT MON APR 12 2010

...RED FLAG WARNING HAS EXPIRED FOR THIS MONDAY EVENING...

...A RED FLAG WARNING CONTINUES IN EFFECT FROM 2 PM EDT /1 PM CDT/
TO 7 PM EDT /6 PM CDT/ TUESDAY FOR PORTIONS OF EASTERN FLORIDA
PANHANDLE AND THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH EVENING FOR MOST OF THE FLORIDA EASTERN PANHANDLE AND THE
BIG BEND...

.DISCUSSION...WITH HIGH PRESSURE CENTERED TO THE NORTHEAST... A
PERSISTENT MODERATE AND LOCALLY GUSTY NORTHEAST TO EAST WIND WILL
LIMIT MOISTURE TRANSPORT. WITH THIS HIGH STRENGTHENING THROUGH
THE MIDDLE OF THE WEEK...THE COMBINATION OF RELATIVELY DRY AIR
AND WARM TEMPERATURES WILL PRODUCE LONG DURATIONS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT THROUGH MIDWEEK...ESPECIALLY WEST OF
THE APALACHICOLA RIVER. DISPERSION WILL ALSO REMAIN HIGH. A RED
FLAG WARNING REMAINS IN EFFECT FOR PORTIONS OF NORTH FLORIDA
UNTIL TONIGHT. A RED FLAG WARNING AND A FIRE WEATHER WATCH HAVE
BEEN ISSUED FOR PORTIONS OF THESE COUNTIES FOR TUESDAY AND
WEDNESDAY AFTERNOON AND EARLY EVENING RESPECTIVELY.

FLZ007-009>011-016-017-130830-
/O.EXP.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
/O.CON.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
/O.CON.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-GADSDEN-LEON-
920 PM EDT MON APR 12 2010 /820 PM CDT MON APR 12 2010/

...RED FLAG WARNING HAS EXPIRED FOR THIS MONDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ TUESDAY... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/
TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-130830-
/O.EXP.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
/O.CON.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
CENTRAL WALTON-INLAND BAY-
820 PM CDT MON APR 12 2010

...RED FLAG WARNING HAS EXPIRED FOR THIS MONDAY EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ013-018-026-027-130830-
/O.EXP.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
/O.CON.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
CALHOUN-INLAND JEFFERSON-LIBERTY-INLAND WAKULLA-
920 PM EDT MON APR 12 2010 /820 PM CDT MON APR 12 2010/

...RED FLAG WARNING HAS EXPIRED FOR THIS MONDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ014-108-112-130230-
/O.EXP.KTAE.FW.W.0054.000000T0000Z-100413T0100Z/
INLAND GULF-SOUTH WALTON-COASTAL BAY-
820 PM CDT MON APR 12 2010

...RED FLAG WARNING HAS EXPIRED FOR THIS MONDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

FLZ019-028-029-034-130830-
/O.CON.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
920 PM EDT MON APR 12 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BARRY
560 
WWUS82 KTAE 130911
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 AM EDT TUE APR 13 2010

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY FOR PORTIONS OF EASTERN FLORIDA PANHANDLE
AND THE FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF
RELATIVE HUMIDITIES BELOW 35 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR MOST OF THE FLORIDA EASTERN
PANHANDLE AND THE BIG BEND...

.EASTERLY FLOW WILL CONTINUE FOR THE NEXT SEVERAL DAYS. ADEQUATE
MOISTURE WILL SPREAD WESTWARD INTO EASTERN PORTIONS OF THE FLORIDA
BIG BEND THIS AFTERNOON TO KEEP RELATIVE HUMIDITIES ABOVE CRITICAL
LEVELS. HOWEVER FOR THE REST OF NORTH FLORIDA...WARM TEMPERATURES
AND RELATIVELY DRY AIR HAVE COMBINED FOR RED FLAG CONDITIONS. ON
WEDNESDAY...SLIGHTLY WARMER TEMPERATURES...APPROXIMATELY THE SAME
MOISTURE CONDITIONS AND HIGH DISPERSIONS WILL NECESSITATE A FIRE
WEATHER WATCH...WHICH MORE THAN LIKELY WILL BECOME A RED FLAG
WARNING ON THE AFTERNOON PACKAGE.

FLZ013-026-131945-
/O.EXA.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
/O.CON.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
CALHOUN-LIBERTY-
511 AM EDT TUE APR 13 2010 /411 AM CDT TUE APR 13 2010/

...RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ008-012-131945-
/O.EXA.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
/O.CON.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
CENTRAL WALTON-INLAND BAY-
411 AM CDT TUE APR 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT / 1 PM CDT / 
THIS AFTERNOON TO 7 PM EDT / 6 PM CDT / THIS EVENING... 
...FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON THROUGH THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
AFTERNOON THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007-009>011-016-017-131945-
/O.CON.KTAE.FW.W.0055.100413T1800Z-100413T2300Z/
/O.CON.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-GADSDEN-LEON-
511 AM EDT TUE APR 13 2010 /411 AM CDT TUE APR 13 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ018-019-027>029-034-131945-
/O.CON.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
INLAND JEFFERSON-MADISON-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
511 AM EDT TUE APR 13 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT THIS
AFTERNOON TO 7 PM EDT THIS EVENING... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON
TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

12-WATSON
283 
WWUS82 KTAE 131855
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
255 PM EDT TUE APR 13 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING FOR THE FLORIDA PANHANDLE EXCLUDING THE IMMEDIATE
COAST AND FOR OUR NORTHERN GEORGIA COUNTIES INCLUDING HENRY
COUNTY IN ALABAMA FOR EXPECTED LONG DURATIONS OF LOW RELATIVE
HUMIDITY VALUES... 

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7
PM EDT /6 PM CDT/ WEDNESDAY FOR THE BIG BEND AND PANHANDLE OF
FLORIDA EXCLUDING THE IMMEDIATE COASTLINE DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITIES COUPLED WITH HIGH DISPERSION
VALUES...

.AFTER CALCULATING FRESH DISPERSION VALUES THIS AFTERNOON...FEEL
CONFIDENT THAT EVEN ONE HOUR OF BELOW CRITICAL LEVEL RH VALUES
WILL SATISFY THE RED FLAG WARNING THAT IS CURRENTLY IN EFFECT FOR
THE PANHANDLE OF FLORIDA. HAVE ALSO ISSUED AN EXTENSION TO THE RED
FLAG WARNING CURRENTLY IN PLACE TO INCLUDE OUR NORTHERN GEORGIA
COUNTIES AND HENRY COUNTY IN ALABAMA AS IT APPEARS THAT DURATIONS
OF LOW RH MAY BE REACHED IN THESE LOCATIONS. EASTERLY FLOW AND DRY
CONDITIONS WILL BE THE STORY ONCE AGAIN TOMORROW. ALTHOUGH THE
DRIEST LOCATIONS WILL BE ACROSS THE PANHANDLE OF FLORIDA...HIGH
DISPERSION VALUES COUPLED WITH LOW RELATIVE HUMIDITIES WILL ALLOW
ALL OF THE NORTH FLORIDA PANHANDLE AND BIG BEND (EXCLUDING THE
IMMEDIATE COAST) TO BE INCORPORATED IN A RED FLAG WARNING FOR
TOMORROW. 

FLZ007>013-016-017-026-140000-
/O.UPG.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
/O.NEW.KTAE.FW.W.0056.100414T1800Z-100414T2300Z/
/O.CON.KTAE.FW.W.0055.000000T0000Z-100413T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-GADSDEN-LEON-LIBERTY-
255 PM EDT TUE APR 13 2010 /155 PM CDT TUE APR 13 2010/

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7
PM EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM
CDT/ THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ018-019-027>029-034-140000-
/O.UPG.KTAE.FW.A.0050.100414T1700Z-100415T0000Z/
/O.NEW.KTAE.FW.W.0056.100414T1800Z-100414T2300Z/
INLAND JEFFERSON-MADISON-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-
255 PM EDT TUE APR 13 2010

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM TO 7 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ014-015-140000-
/O.NEW.KTAE.FW.W.0056.100414T1800Z-100414T2300Z/
INLAND GULF-INLAND FRANKLIN-
255 PM EDT TUE APR 13 2010 /155 PM CDT TUE APR 13 2010/

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7
PM EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

ALZ067-GAZ120>127-132300-
/O.EXA.KTAE.FW.W.0055.000000T0000Z-100413T2300Z/
HENRY-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-
255 PM EDT TUE APR 13 2010 /155 PM CDT TUE APR 13 2010/

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 9:30 AM EDT, 5 hours 9 minutes earlier.

Area forecast discussion, Apr 12, 9:30 AM EDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EDT MON APR 12 2010

.UPDATE...WARMING TEMPERATURES AND MINIMAL RAIN CHANCES EXPECTED FOR
THE NEXT SEVERAL DAYS. A MESSY MID LEVEL SHORTWAVE POSITIONED OVER
THE SOUTHEASTERN STATES WILL CONTINUE TO BE SHUNTED EASTWARD THROUGH
THE DAY TODAY AS BROAD DEEP RIDGING TAKES OVER. WEAK IMPULSES
ROTATING THROUGH THIS SHORTWAVE HAVE PROVIDED ENOUGH INSTABILITY
ALONG THE WESTERN EDGE OF THE WARM GULF STREAM WATERS TO SPARK SOME
THUNDERSTORM ACTIVITY OFF THE FLORIDA/GEORGIA COASTLINE THIS
MORNING. WITH NEARLY ZONAL EASTERLY FLOW THROUGH 850 MB...MOISTURE
AND ASSOCIATED CLOUD COVER FROM THESE STORMS IS BEING ADVECTED
WESTWARD ACROSS THE FLORIDA PENINSULA AND SOUTHEASTERN GEORGIA.
EXPECT SCATTERED CLOUD COVER TO SPREAD ACROSS OUR EASTERN ZONES THIS
MORNING AND AFTERNOON WITH WHAT IS LEFT OF THE CLOUD COVER MAKING TO
THE REST OF OUR CWA AND SCATTERING OUT BY THE EVENING. THERE IS AN
OUTSIDE CHANCE THAT A FEW SHOWERS MAY MAKE IT INTO OUR EASTERN ZONES
THIS AFTERNOON/EVENING AS DEPICTED BY THE LOCAL 4KM WRF MODEL.
HOWEVER...WITH SUBSIDENCE FORECAST TO TAKE OVER ON THE BACKSIDE OF
THE PASSING SHORTWAVE THIS AFTERNOON...ANY SHOWER ACTIVITY WILL
REMAIN JUST THAT...AND SHORT LIVED WITH ANY SPRINKLES COMING TO AN
END BY THE EVENING. MORNING FORECAST PACKAGE LOOKS ON TRACK AND NO
UPDATES WILL BE NEEDED. MAX TEMPS LOOK GOOD BASED ON THE MORNING
SOUNDING...MIXING TO AROUND 6000 FT IS WELL AGREED UPON BY GUIDANCE
AND THIS WOULD YIELD MAX TEMPS IN THE LOW 80S TODAY.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS THE TRI-STATE AREA
THROUGH THE FORECAST PERIOD AND BEYOND. WITH HIGH PRESSURE CENTERED
TO THE NORTH AND EAST...THE LOW LEVEL FLOW WILL REMAIN OUT OF THE
EAST...WITH SURFACE WINDS EAST 7 TO 10 KNOTS OCCASIONALLY GUSTING TO
AROUND 15 KNOTS THIS AFTERNOON...BECOMING NEAR CALM IN MOST AREAS
AFTER SUNSET. WINDS AT PFN WILL BECOME MORE SOUTHEAST IN THE
AFTERNOON DUE TO A SEABREEZE. THERE WILL BE ENOUGH MOISTURE IN THE
EASTERLY FLOW TO ALLOW FOR THE DEVELOPMENT OF SCATTERED CU AT AROUND
6000 FEET IN THE AFTERNOON.

&&

.MARINE...EASTERLY WINDS WILL REMAIN JUST BELOW CAUTION LEVELS
THROUGH THE AFTERNOON TODAY. SEAS ARE FORECAST TO REMAIN IN THE 2 TO
3 FOOT RANGE AS WELL. OVERNIGHT...AN EASTERLY SURGE WILL MAKE
EXERCISE CAUTION LEVELS POSSIBLE WITH SEAS BUILDING TO 3 TO 5 FEET
BY TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   80  52  81  53  82 /   0   0   0   0   0
PANAMA CITY   77  56  77  57  77 /   0   0   0   0   0
DOTHAN        80  51  80  52  81 /   0   0   0   0   0
ALBANY        80  50  81  51  82 /   0   0   0   0   0
VALDOSTA      79  51  79  53  82 /  10   0   0   0   0
CROSS CITY    79  52  82  53  82 /  10   0  10   0   0
APALACHICOLA  77  58  77  59  77 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
     GADSDEN...HOLMES...INLAND BAY...INLAND GULF...INLAND
     JEFFERSON...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LEON...LIBERTY...SOUTH WALTON...WASHINGTON.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...GADSDEN...HOLMES...INLAND BAY...INLAND GULF...
     INLAND JEFFERSON...INLAND WAKULLA...INLAND WALTON...
     JACKSON...LEON...LIBERTY...SOUTH WALTON...WASHINGTON.

GM...NONE.

&&

HARRIGAN/BLOCK
Hazardous weather outlook, Apr 12, 4:12 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 AM EDT MON APR 12 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-130815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
412 AM EDT MON APR 12 2010 /312 AM CDT MON APR 12 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
DRY CONDITIONS MAY ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON.
OTHERWISE...HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
A QUIET PERIOD DOMINATED BY HIGH PRESSURE IS EXPECTED THIS
WEEK...AND WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:00 AM EDTFire Weather WatchTAEBay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 5 more8 hr
Apr 12, 7:00 AM EDTRed Flag WarningTAEBay, Calhoun, Gadsden, Gulf, Holmes, Jackson and 5 more14 hr
Apr 12, 2:39 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more24 hr

Nearby

Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.